MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® FLIP-FLO¿ CATHETER VALVE

C.R. BARD INC. (COVINGTON) -1018233 BARD® FLIP-FLO¿ CATHETER VALVE
Catalog Number BFF5
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer could not connect the flip-flo to an overnight bag or a leg bag.It was stated that the customer had big issue was with the night bag and connection to the flip-flo valve could bend and block off their bladder completely and it did not allow voiding/emptying properly, also stated that customer was having to taped it to ensure it stay on and stiff.The representative did offer the solution of removing the flip-flo valve and connecting directly to the drainage, but they stated it would still not fix the issue with the valve bending overall.Per follow up via phone on 15feb2025, it was reported that the customer provided suggestions on how to make the drain bags better with the flip flo valves.Offered to send in a drawing on how to make they better.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: instructions for use: warning: this product should not be used without assessment of bladder function by appropriate medical professional.Instructions: wash hands thoroughly before and after operating flip-flo valve.Attach flip-flo valve to catheter ensuring that you do not touch either the catheter end or the valve connector.Empty bladder as frequently as advised by your doctor or nurse.To open the flip-flo valve, push lever down.Allow urine to drain into toilet or an appropriate receptacle.To close the flip-flo valve, pull lever up.A night drainage bag may be attached to the flexible connector to allow continuous urine drainage overnight.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® FLIP-FLO¿ CATHETER VALVE
Common Device Name
BARD® FLIP-FLO¿ CATHETER VALVE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21698683
Report Number1018233-2025-02048
Device Sequence Number8667923
Product Code KNX
UDI-Device Identifier00801741131776
UDI-Public(01)00801741131776
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberBFF5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown